The Annals of Statistics

Goodness-of-Fit Tests for Censored Survival Data

Robert J. Gray and Donald A. Pierce

Full-text: Open access

Abstract

The problem of testing the underlying distribution in a general regression model is considered when the data are right censored. It is proposed that tests be based on efficient scores from a certain class of parametric alternatives. The connection between tests based on the scores and more traditional approaches using empirical distribution functions is explored. Neyman's smooth test is extended to allow for censored data.

Article information

Source
Ann. Statist., Volume 13, Number 2 (1985), 552-563.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aos/1176349538

Digital Object Identifier
doi:10.1214/aos/1176349538

Mathematical Reviews number (MathSciNet)
MR790556

Zentralblatt MATH identifier
0576.62029

JSTOR
links.jstor.org

Subjects
Primary: 62F03: Hypothesis testing
Secondary: 62G30: Order statistics; empirical distribution functions

Keywords
Goodness-of-fit tests censored data survival analysis Neyman's smooth test efficient scores generalized residuals empirical distribution functions

Citation

Gray, Robert J.; Pierce, Donald A. Goodness-of-Fit Tests for Censored Survival Data. Ann. Statist. 13 (1985), no. 2, 552--563. doi:10.1214/aos/1176349538. https://projecteuclid.org/euclid.aos/1176349538


Export citation